# SDR 2008UALA00157

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 61,006 hours, 35,439 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Incorrect
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY DOOR EMERGENCY SLIDE IS NOT PACKED CORRECTLY AT LOWER END OF CLAM SHELL.   REPACKED SLIDE.
